# SDR YENA2024091301266

- Difficulty date: September 11, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 8,135 hours, 1,192 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1907, JFK-CDG. (ETOPS) 'FUEL CLASS 2 ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY FUEL ); PERFORMED TSM 28-46-00. BITE TEST OF SYSTEM SHOWED NO FAULTS. FUEL XFERRED TO ACT FWD AFT 1 AFT 2 AND CENTER. THEN X-FERRED BACK TO WINGS WITH NO FAULTS. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED
